I am young guy who after just recovered from a Genital Herpes outbreak, received oral sex from a prostitiute, I've read that the Genital lesions as a result from HSV contain many more WBCs and that makes transmission more likely, I realize that it is unlikely that HIV in the saliva would be contagious, but with the risk of oral bleeding coupled with the HSV, I began PEP therapy by taking some of my cousin's (spare) Truvada. I know this sounds a bit paranoid but I have the worst luck in the world..any advice.
Sincerly Concerned Teen
Hello Concerned Teen,
It's never a good idea to use someone else's prescription medications. Your degree of HIV-acquisition risk would not warrant a course of post-exposure prophylaxis (PEP). Your actions are not so much paranoid as they are potentially dangerous. If you remain concerned, see an HIV-knowledgable physician for a more thorough evaluation and further management or HIV testing as indicated.